# SDR USAA057

- Difficulty date: January 10, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 639
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 639 FRAME AT OVERWING DOOR STOP LT SIDE.  DEFECTIVE PART REPLACED WITH IDENTICAL PART:  ORDERED T-ANGLE 1717710 STOCK, FAB REPLACED IAW DWG65-46450, DEFECT SIZE: 1.5 INCH BY 1.5 INCH MISSING T-ANGLE (MISSING SINCE MANUFACTURE).
